MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-019-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the laser fiber broke in half outside of the patient, at the level of the surgeon's right arm, without any machine error or warning signs.The laser energy penetrated the sleeve of the gown and burned the surgeon's right arm at the point where the fiber broke.It was noted that the fiber was being used at 12hz and 1.2j when it broke off.There were no further complications reported.
 
Event or Problem Description
It was reported that during the procedure, the fiber broke in half.The break occurred at the level of the surgeon's right arm, and the laser energy penetrated the sleeve of the gown burning the surgeon's right arm.It was noted that the fiber was being used at 12hz and 1.2j when it broke.There were no further complications reported.
 
Additional Manufacturer Narrative
Correction made to d3 manufacture name, manufacture address, manufacturer city, manufacturer zip/postal code, manufacturer country, manufacturer email, g1 mfr site facility name, mfr site address 1, mfr site city, mfr site state, mfr site zip, mfr site country, mfr site phone, h6 evaluation conclusion code.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st 6
yokneam AZ 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17027366
Report Number2124215-2023-26528
Device Sequence Number15180583
Product Code GEX
UDI-Device Identifier07290109145587
UDI-Public07290109145587
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model Number0644-019-01
Device Catalogue Number0644-019-01
Device Lot Number0073800421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown